BibTeX record journals/jc/TongN18

download as .bib file

@article{DBLP:journals/jc/TongN18,
  author    = {Hongzhi Tong and
               Michael Ng},
  title     = {Analysis of regularized least squares for functional linear regression
               model},
  journal   = {J. Complex.},
  volume    = {49},
  pages     = {85--94},
  year      = {2018},
  url       = {https://doi.org/10.1016/j.jco.2018.08.001},
  doi       = {10.1016/j.jco.2018.08.001},
  timestamp = {Thu, 20 Feb 2020 11:32:53 +0100},
  biburl    = {https://dblp.org/rec/journals/jc/TongN18.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics